# SDR SWIA202512020909

- Difficulty date: September 9, 2025
- Submitted: December 2, 2025
- Operation: Air carrier
- Aircraft: N897SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15103
- Aircraft time: 31,788 hours, 24,991 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Condition: Chafed
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHAFE ON RT OTBD FLAP ROLLER GUIDE FITTING FROM ROLLER BEARING.  REMOVED AND REPLACED THE RT OTBD FLAP ROLLER GUIDE FITTING IAW SRM 51-42-06-001-001-A01, SRM 51-42-21-001-001-A01, SRM 51-41-02-001-001-A01, AND DWG CC670-14600, REV C.
